Géométrie différentielle
Forme semi-locale des feuilletages legendriens
[Semi-local form of Legendrian foliations]
Comptes Rendus. Mathématique, Volume 353 (2015) no. 11, pp. 1011-1015.

We describe a semi-local canonical form for Legendrian foliations on contact manifolds in the neighbourhood of a Legendrian submanifold. This result generalizes local results by Libermann and Pang on Legendrian foliations on contact manifolds, and is analogous to a semi-local result by Weinstein in the symplectic case. For the proof, we introduce and use a class of cohomology that obstructs the possibility to make a Legendrian foliation flat.

Nous donnons une forme canonique semi-locale pour les feuilletages legendriens sur une variété de contact. Ce résultat généralise une forme canonique locale donnée par Libermann et Pang au voisinage d'une sous-variété de Legendre transverse, et est à mettre en parallèle avec un résultat semi-local de Weinstein dans le cas symplectique. Au cours de la démonstration, nous introduisons une classe de cohomologie qui mesure l'obstruction à rendre plat un feuilletage en modifiant la forme de contact.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.08.004
Benabbés, Saâdi 1; Laurent-Gengoux, Camille 2; Souici-Benhammadi, Zobida 1

1 Département de mathématiques, Faculté des sciences, Université Badji Mokhtar, Annaba, Algérie
2 Institut Élie-Cartan de Lorraine, Université de Lorraine, Metz, France
@article{CRMATH_2015__353_11_1011_0,
     author = {Benabb\'es, Sa\^adi and Laurent-Gengoux, Camille and Souici-Benhammadi, Zobida},
     title = {Forme semi-locale des feuilletages legendriens},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1011--1015},
     publisher = {Elsevier},
     volume = {353},
     number = {11},
     year = {2015},
     doi = {10.1016/j.crma.2015.08.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.08.004/}
}
TY  - JOUR
AU  - Benabbés, Saâdi
AU  - Laurent-Gengoux, Camille
AU  - Souici-Benhammadi, Zobida
TI  - Forme semi-locale des feuilletages legendriens
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 1011
EP  - 1015
VL  - 353
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.08.004/
DO  - 10.1016/j.crma.2015.08.004
LA  - fr
ID  - CRMATH_2015__353_11_1011_0
ER  - 
%0 Journal Article
%A Benabbés, Saâdi
%A Laurent-Gengoux, Camille
%A Souici-Benhammadi, Zobida
%T Forme semi-locale des feuilletages legendriens
%J Comptes Rendus. Mathématique
%D 2015
%P 1011-1015
%V 353
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.08.004/
%R 10.1016/j.crma.2015.08.004
%G fr
%F CRMATH_2015__353_11_1011_0
Benabbés, Saâdi; Laurent-Gengoux, Camille; Souici-Benhammadi, Zobida. Forme semi-locale des feuilletages legendriens. Comptes Rendus. Mathématique, Volume 353 (2015) no. 11, pp. 1011-1015. doi : 10.1016/j.crma.2015.08.004. http://www.numdam.org/articles/10.1016/j.crma.2015.08.004/

[1] Blair, D.E. Geometry of Contact and Symplectic Manifolds, Prog. Math., vol. 203, 2010

[2] Jayne, N. Contact metric structures and Legendre foliations, N.Z. J. Math., Volume 27 (1998), pp. 49-65

[3] Jayne, N. A note on the sectional curvature of Legendre foliations, Yokohama Math. J., Volume 41 (1994), pp. 153-161

[4] Libermann, P. Legendre foliations on contact manifolds, Differ. Geom. Appl., Volume 1 (1991), pp. 57-76

[5] Libermann, P.; Marle, C.M. Géométrie symplectique, bases théoriques de la mécanique, Publications mathématiques de l'université Paris-7, 1987

[6] Pang, M.Y. The structures of Legendrian foliations, Trans. Amer. Math. Soc., Volume 320 (1990), pp. 417-455

[7] Weinstein, A. Symplectic manifolds and their Lagrangien submanifolds, Adv. Math., Volume 71 (1971), pp. 329-346

Cited by Sources: